標題: Lyapunov-based quantitative analysis of robust stability
作者: Chen, HG
Han, KW
電控工程研究所
Institute of Electrical and Control Engineering
公開日期: 1-七月-1995
摘要: The robust stability of control systems with perturbation is considered. Using Lyapunov functions, quantitative bounds on the perturbation ave obtained such that the systems remain stable. Foul classes of perturbations are treated and four measures of robust stability are proposed: the nondelay unstructured, delayed unstructured, nondelay structured and delayed structured measures. Examples are given, and comparisons with the results given in current literature are made.
URI: http://dx.doi.org/10.1016/0016-0032(95)00028-3
http://hdl.handle.net/11536/1845
ISSN: 0016-0032
DOI: 10.1016/0016-0032(95)00028-3
期刊: JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
Volume: 332B
Issue: 4
起始頁: 361
結束頁: 376
顯示於類別:期刊論文


文件中的檔案:

  1. A1995UB79200001.pdf